# SDR AALA951540

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION FOUND ON CENTER WING UPPER SKIN AT AFT DRAINS.  REMOVED FASTENERS IN CORRODED AREAS AND REMOVED CORROSION.  EDDY CHECKED BLENDED AREAS AND FASTENER HOLES.  NO CRACKS FOUND.  SPOT FACED FASTENER HOLES.  ROTOPEENED BLENDED AREAS.  INSTALLED FASTENERS.  ALODINED AND PRIMED, APPLIED FUEL BARRIER TOP COAT AND DYNOL ACCOMPLISHED PER ENGINEERING PER MRB767-993.  (M)
